# SDR AALA202404165204

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 64,028 hours, 27,051 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR JAMS HALFWAY CLOSED REQUIRING THE FLIGHT ATTENDANTS TO MANUALLY RELEASE THE DOOR EVERYTIME A PASSENGER USES THE LAVTORY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
